MathSciNet Relay Station
MathSciNet bibliographic data
MR1359836 35L60 (35B25 35K55)
Guès, Olivier Perturbations visqueuses de problèmes mixtes hyperboliques et couches limites. (French) [Viscous perturbations of mixed hyperbolic and boundary layer problems] Ann. Inst. Fourier (Grenoble) 45 (1995), no. 4, 973–1006.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement